# SDR FDEA201001270270

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,896 hours, 28,819 cycles
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 5,415 hours, 4,130 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 16,000 FT VERY LOUD "THUMP" WITH  ASSOCIATED AIRFRAME SHUDDER. COMPLIED WITH QRH  ENGINE COMPRESSOR STALL/LIMIT/SURGE AND RETURNED TO DEPARTURE.  DID A WALK AROUND OF AFT.  NO AIRFRAME DAMAGED  NOTED.  ALL CONTROL SURFACES ACCOUNTED FOR.  R & R NR 1 ENG ASSY LEAK AND OPS CKS NORMAL.
